PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 156 | 3 | 197-209
Tytuł artykułu

On the insertion of Darboux functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main goal of this paper is to characterize the family of all functions f which satisfy the following condition: whenever g is a Darboux function and f < g on ℝ there is a Darboux function h such that f < h < g on ℝ.
Twórcy
  • Department of Mathematics, Pedagogical University, Pl. Weyssenhoffa 11, 85-072 Bydgoszcz, Poland, AMal@wsp.bydgoszcz.pl
Bibliografia
  • [1] F. Bagemihl and G. Piranian, Boundary functions defined in a disk, Michigan Math. J. 8 (1961), 201-207.
  • [2] S. Banach, Sur une classe des fonctions continues, Fund. Math. 8 (1926), 166-172.
  • [3] J. B. Brown, Almost continuous Darboux functions and Reed's pointwise convergence criteria, Fund. Math. 86 (1974), 1-7.
  • [4] A. M. Bruckner, J. G. Ceder, and T. L. Pearson, On the insertion of Darboux, Baire-one functions, ibid. 80 (1973), 157-167.
  • [5] A. M. Bruckner, On Darboux functions, Rev. Roumaine Math. Pures Appl. 19 (1974), 977-988.
  • [6] A. M. Bruckner, J. G. Ceder, and M. L. Weiss, Uniform limits of Darboux functions, Colloq. Math. 15 (1966), 65-77.
  • [7] J. G. Ceder and T. L. Pearson, Insertion of open functions, Duke Math. J. 35 (1968), 277-288.
  • [8] J. G. Ceder and M. L. Weiss, Some in-between theorems for Darboux functions, Michigan Math. J. 13 (1966), 225-233.
  • [9] S. Kempisty, Sur les fonctions quasicontinues, Fund. Math. 19 (1932), 184-197.
  • [10] A. Maliszewski, Sums of bounded Darboux functions, Real Anal. Exchange 20 (1994-95), 673-680.
  • [11] A. Maliszewski, On the limits of strong Świątkowski functions, Zeszyty Nauk. Politech. Łódz. Mat. 27 (1995), 87-93.
  • [12] A. Maliszewski, Darboux property and quasi-continuity. A uniform approach, WSP, Słupsk, 1996.
  • [13] T. Natkaniec, Almost continuity, Real Anal. Exchange 17 (1991-92), 462-520.
  • [14] T. Natkaniec, Almost continuity, WSP, Bydgoszcz, 1992.
  • [15] J. Stallings, Fixed point theorem for connectivity maps, Fund. Math. 47 (1959), 249-263.
  • [16] Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1-54.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv156i3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.